# SDR CA990915039

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 6210 · Main Rotor Blades
- Part: Bolt
- Part number: 204011151001
- Condition: Wrong Part
- Location: M/R Blade
- Component: 204012101143
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING A MAIN ROTOR BLADE REPLACEMENT, THE BLADE BOLTS LOOKED DIFFERENT AND WERE LATER CONFIRMED BY MANUFACTURER TO BE BOGUS. ORIGINATOR CHECKING ON PREVIOUS HISTORY OF M/R HEAD ASSY.
